MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION DERMAV

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION DERMAV
Catalog Number 1011600210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cynosure lutronic technology (clt) clinical team contacted the site to investigate the event.Site informed clt clinical that the patient experienced a burn.Although additional information was requested, there was no additional information made available from the customer site despite multiple requests from clinical.Burns are an expected side effect from such treatment.A trained cynosure field service engineer (fse) went to the site to perform a device evaluation.Fse checked the energy output on both 1064 and 532 wavelengths, confirming they were within specifications and in normal range.Burn shots also appeared normal.Fse then verified all settings and tested the unit thoroughly with no issues found.This event is reportable under fda medical device reporting requirements (21 cfr part 803), as it involves an observed device malfunction that could potentially cause or contribute to a serious injury if the issue were to recur.
 
Event or Problem Description
It was reported that a red flash and loud noise occurred during 1064nm vascular treatment using dermav.Spark and soot were noted.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25472998
Report Number3021199089-2026-00042
Device Sequence Number10425937
Product Code GEX
UDI-Device Identifier08800291820200
UDI-Public(01)08800291820200(11)241015
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1011600210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown